Number of the records: 1
Generic chaos on dendrites
Title Generic chaos on dendrites Author info Ľubomír Snoha, Vladimír Špitalský, Michal Takács Author Snoha Ľubomír 1955- (33%) UMBFP10 - Katedra matematiky
Co-authors Špitalský Vladimír 1973- (33%) UMBFP10 - Katedra matematiky
Takács Michal 1987- (34%)
Source document Ergodic Theory and Dynamical Systems. Vol. 42, no. 6 (2022), pp. 2108-2150. - Cambridge : Cambridge University Press, 2022 Keywords dendrity generický chaos - generic chaos dynamické systémy - dynamical systems Form. Descr. články - journal articles Language English Country Great Britian Annotation V práci sú charakterizované dendrity D s vlastnosťou, že každé genericky chaotické zobrazenie na D je rovnomerne genericky chaotické. URL https://www.cambridge.org/core/journals/ergodic-theory-and-dynamical-systems/article/abs/generic-chaos-on-dendrites/5FA6A6AE0872306800F60FFE3DD48D4B Public work category ADC No. of Archival Copy 52842 Repercussion category KAWAGUCHI, Noriaki. Generic and dense distributional chaos with shadowing. In Journal of difference equations and applications. ISSN 1023-6198, 2021, vol. 27, no. 10, pp. 1456-1481.
NAGHMOUCHI, Issam - REZGUI, Houssem Eddine. One-dimensional systems without periodic points. In International journal of bifurcation and chaos. ISSN 0218-1274, 2023, vol. 33, no. 13, pp. 1-19. DOI: https://doi.org/10.1142/S0218127423501511
Catal.org. BB301 - Univerzitná knižnica Univerzity Mateja Bela v Banskej Bystrici Database xpca - PUBLIKAČNÁ ČINNOSŤ References PERIODIKÁ-Súborný záznam periodika article
Number of the records: 1